# SDR CALA2023062301992

- Difficulty date: June 14, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N821UA
- Make and model: Airbus A319-131
- Aircraft serial: 944
- Aircraft time: 75,909 hours, 32,628 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Fr 16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AA3NB-53-6038 MAIN CABIN LF FLOOR BEAM Y254 CORRODED AT FR 16 REMOVED CORROSION ON LH FLOOR BEAM Y254 AT FR16 TO 12 0.0760" AL L THICKNESS FOUND OUT LIMIT. REMOVED AND REPLACED OF FLOOR BEAM IAW SRM 53-11-14-283-007, SRM 51-74-00, SRM 51-42-11. EMP: V9403 62 WC: 58672 STA: ST ENG BFM
